Skip to main content
placeholder image

Construction of cubic homogeneous boolean bent functions

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2000

Citation


  • Seberry, J. R., Xia, T. & Pieprzyk, J. (2000). Construction of cubic homogeneous boolean bent functions. The Australasian Journal of Combinatorics, 22 233-245.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1509&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/510

Number Of Pages


  • 12

Start Page


  • 233

End Page


  • 245

Volume


  • 22

Place Of Publication


  • University of Queensland, St Lucia, Brisbane.

Abstract


Publication Date


  • 2000

Citation


  • Seberry, J. R., Xia, T. & Pieprzyk, J. (2000). Construction of cubic homogeneous boolean bent functions. The Australasian Journal of Combinatorics, 22 233-245.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1509&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/510

Number Of Pages


  • 12

Start Page


  • 233

End Page


  • 245

Volume


  • 22

Place Of Publication


  • University of Queensland, St Lucia, Brisbane.